# SDR UALA2012031901765

- Difficulty date: March 19, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 63,011 hours, 22,375 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 1R.  RE-STOWED ESCAPE SLIDE STATIC LINE REF MM.
